MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 9999
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Unspecified Musculoskeletal problem (4535); Swelling/ Edema (4577)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6061609 02-010-06-0220 - logic cc femoral size 2, left, 6366036 02-012-61-4000 - logic offset stem ext coupler 4mm, 6366053 02-012-61-4000 - logic offset stem ext coupler 4mm, 6135451 02-012-64-1280 - tru fluted stm ext 12mm x 80mm blast, 6326926 02-012-64-1280 - tru fluted stm ext 12mm x 80mm blast, 6275482 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t, 6580336 201-78-15 - holding pin mini sharp point 4 pk, 6580449 204-70-00 - tibial stem ext.Screw, 6174947 208-05-02 - cc distal fem augment sz 2, 5mm, 6536532 208-05-02 - cc distal fem augment sz 2, 5mm.
 
Event or Problem Description
It was reported via clinical study, that the 54 yo female patient was experiencing synovitis and fixed flexion deformity causing constant pain and swelling.Bone scan shows increased uptake around tibiofemoral and patellar components on the left.The date of adverse event onset is unk-unk-2021.Revision was recommended and scheduled for (b)(6) 2021 but was deferred because hemoglobin a1c was >11 which is now better controlled.Therefore, the patient was rescheduled and revised on (b)(6) 2023.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3(remove date of event from initial report was unk), b5, d1, d6b(remove explanted date from initial report was unk), d4 (remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown), h4 (remove manufacture date from initial report-unknown), h6 clinical code, health impact code, device problem code, component code, investigation findings, type of investigation, investigation conclusion codes.(b5): it was reported that the patient required a revision procedure which was rescheduled for a future date.There is no additional information that confirms a revision procedure took place at this time.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16631585
Report Number1038671-2023-00527
Device Sequence Number5311129
Product Code JWH
UDI-Device Identifier10885862304100
UDI-Public10885862304100
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/24/2025
Device Catalogue Number9999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight87 KG